American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jen Berg and Andrew Schultz. $p$-groups have unbounded realization multiplicity. Proc. Amer. Math. Soc. 142 (2014) 2281-2290.
Abstract, references, and article information   
View Article: PDF

[2] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF

[3] Jack Sonn. Polynomials with roots in $\mathbb{Q}_{p}$ for all $p$. Proc. Amer. Math. Soc. 136 (2008) 1955-1960. MR 2383501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pete L. Clark. Galois groups via Atkin-Lehner twists. Proc. Amer. Math. Soc. 135 (2007) 617-624. MR 2262856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Teresa Crespo and Zbigniew Hajto. On vectorial polynomials and coverings in characteristic 3. Proc. Amer. Math. Soc. 134 (2006) 23-29. MR 2170539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arne Ledet. On $D_p$-extensions in characteristic $p$. Proc. Amer. Math. Soc. 132 (2004) 2557-2561. MR 2054780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Teresa Crespo. $2 S_4 * Q_8$-extensions in characteristic 3. Proc. Amer. Math. Soc. 132 (2004) 691-695. MR 2019944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuichi Rikuna. On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2215-2218. MR 1896400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arne Ledet. Generic polynomials for quasi-dihedral, dihedral and modular extensions of order 16. Proc. Amer. Math. Soc. 128 (2000) 2213-2222. MR 1707525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Helen G. Grundman and Tara L. Smith. Automatic realizability of Galois groups of order 16. Proc. Amer. Math. Soc. 124 (1996) 2631-2640. MR 1327017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ido Efrat. Abelian subgroups of pro-$2$ Galois groups . Proc. Amer. Math. Soc. 123 (1995) 1031-1035. MR 1242081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Swallow. On constructing fields corresponding to the $\tilde{A}\sb n$'s of Mestre for odd $n$ . Proc. Amer. Math. Soc. 122 (1994) 85-89. MR 1204386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manohar Madan and Michael Rosen. The automorphism group of a function field . Proc. Amer. Math. Soc. 115 (1992) 923-929. MR 1088443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1